MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON 60 ENDOPATH STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON 60 ENDOPATH STAPLER; STAPLE, IMPLANTABLE
Catalog Number EC60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # r57m02.Investigation summary: the ec60 device was received for analysis with no visual non-conformances and with an ecr60b cartridge loaded on the device.The reload was received partially fired 1/16.After further analysis of the reload, it was notice that the top of the one piece sled rails were deform.The device was tested for functionality with a test cartridge reload and achieved its complete 3-stroke firing sequence without any difficulties.The staple line and cut line were complete and the staples were noted to have the proper b-form shape.This report is not intended to deny that you experienced a problem with the device.There may have been other circumstances or issues that occurred during the use of the device that we were unable to duplicate during our laboratory analysis.The damaged on the one piece sled, is consistent with high (outside indicated use) staple forming forces, however there is insufficient evidence to determine the cause of the higher loads.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that the firing trigger could not be activated.Trigger jammed.No harm to patient.

Brand Name
ECHELON 60 ENDOPATH STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9135184
Report Number3005075853-2019-22452
Device Sequence Number2373508
Product Code GDW
UDI-Device Identifier10705036001690
UDI-Public10705036001690
Combination Product (Y/N)N
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Catalogue NumberEC60
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/30/2019
Patient Sequence Number1